MathSciNet Relay Station
MathSciNet bibliographic data
MR2262731 22E25 (22D10)
Archbold, R. J.; Ludwig, J.; Schlichting, G. Limit sets and strengths of convergence for sequences in the duals of thread-like Lie groups. Math. Z. 255 (2007), no. 2, 245–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement